Crossref journal-article
Institute of Mathematical Statistics
The Annals of Mathematical Statistics (108)
Bibliography

Esary, J. D., Proschan, F., & Walkup, D. W. (1967). Association of Random Variables, with Applications. The Annals of Mathematical Statistics, 38(5), 1466–1474.

Authors 3
  1. J. D. Esary (first)
  2. F. Proschan (additional)
  3. D. W. Walkup (additional)
References 0 Referenced 917

None

Dates
Type When
Created 17 years, 8 months ago (Dec. 18, 2007, 5:35 a.m.)
Deposited 8 years, 3 months ago (May 10, 2017, 6:26 a.m.)
Indexed 21 hours, 1 minute ago (Aug. 29, 2025, 6:37 a.m.)
Issued 57 years, 10 months ago (Oct. 1, 1967)
Published 57 years, 10 months ago (Oct. 1, 1967)
Published Print 57 years, 10 months ago (Oct. 1, 1967)
Funders 0

None

@article{Esary_1967, title={Association of Random Variables, with Applications}, volume={38}, ISSN={0003-4851}, url={http://dx.doi.org/10.1214/aoms/1177698701}, DOI={10.1214/aoms/1177698701}, number={5}, journal={The Annals of Mathematical Statistics}, publisher={Institute of Mathematical Statistics}, author={Esary, J. D. and Proschan, F. and Walkup, D. W.}, year={1967}, month=oct, pages={1466–1474} }